MAUDE Adverse Event Report: Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE

Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Blurred Vision (2137); Neuralgia (4413); Subcutaneous Nodule (4548)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An hcp injected evolysse (type unspecified) into the chin, lips, and midface of a female patient on (b)(6) 2026 during a training event.A few days post injection on (b)(6) 2026, the patient experienced pain, lumps, and blurry vision.The patient was seen by another hcp who injected the patient with 8 vials of hylenex in the cheek area to dissolve as much of the product as possible.As of 22-jul-2026, the patient's vision improved.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch record could not be reviewed as the lot number was not reported.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.(b)(4).

Brand Name
Evolysse Form
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
Symatese
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key50255051
Report Number3015260155-2026-00012
Device Sequence Number10119054
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270430(10)S2251630136
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251630136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/17/2026
Event Location Other
Date Report to Manufacturer08/17/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA08/17/2026